1 doctor weighed in:

Just starting taking seasonique (generic kind) yesterday and today I feel sick. Like I have the flu. My head hurts. My stomach hurts and I'm nauseous?

1 doctor weighed in
Dr. Jeff Livingston
Obstetrics & Gynecology

In brief: Nausea

Estrogen can cause nausea in some people especially when first starting to use it. The other symptoms may or may to be related. If your symptoms to do not resolve then you may want to consider a non estrogen containing method such as a IUD or Nexplanon

In brief: Nausea

Estrogen can cause nausea in some people especially when first starting to use it. The other symptoms may or may to be related. If your symptoms to do not resolve then you may want to consider a non estrogen containing method such as a IUD or Nexplanon
Dr. Jeff Livingston
Dr. Jeff Livingston
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
24 years in practice
171K people helped
Continue
111,000 doctors available
Read more answers from doctors